MathSciNet Relay Station
MathSciNet bibliographic data
MR1026286 57S17 (57R67)
Dovermann, Karl Heinz Almost isovariant normal maps. Amer. J. Math. 111 (1989), no. 6, 851–904.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement